# SDR AALA20070136

- Difficulty date: January 18, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Condition: Leaking
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK  INFLIGHT - DURING DESCENT GREEN PUMP LOW PRESSURE LIGHT FOR BOTH PUMPS ILLUMINATED.  MANUALLY EXTENDED LANDING GEAR DURING APPROACH.  FLUID CYCLED FROM ZERO TO MID RANGE.  LANDED JFK WITHOUT INCIDENT AND AIRCRAFT WAS TOWED TO HANGAR.  FOUND GREEN SYSTEM HYDRAULIC LEAK AT GREEN SYSTEM ACCUMULATOR FITTING AND LEAK UNDER FLOOR AT SEATS 15AB TO 16AB GREEN SYSTEM PRESSURE LINE.  REPLACED SEAL FOR GREEN SYSTEM ACCUMULATOR FITTING LEAK AND ACCOMPLISHED PERMASWAGE DEUTSCH REPAIR AND REPLACED BOTH ENGINE CREW SYSTEM HYDRAULIC PUMPS AND REQUIRED FILTERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
